MAUDE Adverse Event Report: STERIS CORPORATION VAPROX; VAPROX STERILANT

STERIS CORPORATION VAPROX; VAPROX STERILANT
Model Number PB011
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Through follow up with user facility personnel it was learned a container of vaprox hc sterilant was damaged and had leaked onto the box.The container was disposed of and not returned for evaluation; the damage is likely attributed to shipping damage.It was additionally learned the employee was not wearing proper ppe, specifically gloves, while handling the box of vaprox hc sterilant.The vaprox hc sterilant safety data sheet states (4), "hand protection: wear protective gloves".The shipping case insert also states, "wear personal protective equipment to handle cartridge; chemical resistant gloves".A steris account manager counseled the user facility on the importance of wearing proper ppe, specifically gloves, while handling vaprox hc sterilant.The device history record was reviewed and confirmed the devices were manufactured to specification.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that a bottle of vaprox hc sterilant leaked and contacted an employee's hand.The employee sought medical treatment, however no medical treatment was administered.

Brand Name
VAPROX
Common Device Name
VAPROX STERILANT
Manufacturer (Section D)
STERIS CORPORATION
6100 heisley road
mentor OH 44060
Manufacturer (Section G)
STERIS CORPORATION
6100 heisley road
mentor OH 44060
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key24147556
Report Number3003950207-2026-00002
Device Sequence Number8997959
Product Code MLR
UDI-Device Identifier00724995153090
UDI-Public(01)00724995153090(11)251112(17)270212(10)HC3165T3
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K233065
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPB011
Device Catalogue NumberPB011
Device Lot Number(10)HC3165T3
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Initial Report FDA Received Date01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown